MathSciNet Relay Station
MathSciNet bibliographic data
MR83998 20.0X
Steinfeld, Otto Über die Quasiideale von Halbgruppen. (German) Publ. Math. Debrecen 4 (1956), 262–275.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement